Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Arbitrarily large Morita Frobenius numbers

Florian Eisele and Michael Livesey

Vol. 16 (2022), No. 8, 1889–1904
Abstract

We construct blocks of finite groups with arbitrarily large Morita Frobenius numbers, an invariant which determines the size of the minimal field of definition of the associated basic algebra. This answers a question of Benson and Kessar. This also improves upon a result of the second author where arbitrarily large 𝒪-Morita Frobenius numbers are constructed.

Keywords
modular representation theory, block theory, Morita Frobenius numbers
Mathematical Subject Classification
Primary: 20C20
Milestones
Received: 23 July 2020
Revised: 17 August 2021
Accepted: 24 December 2021
Published: 29 November 2022
Authors
Florian Eisele
Department of Mathematics
University of Manchester
Manchester
United Kingdom
Michael Livesey
Department of Mathematics
University of Manchester
Manchester
United Kingdom